| Model Number |
840 |
| Medical Device Problem Code |
Device Inoperable (1663)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an, 840 ventilator generated error code which rendered the ventilator inoperable with safety valve open condition.The ventilator was not in use on a patient at the time the malfunction occurred.The service engineer (se) verified the malfunction and replaced the breath delivery unit (bdu) printed circuit board (pcb).The unit passed all testing and operates within the manufacturing specifications.